# SDR DALA2018020200652

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,568 hours, 20,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 330-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS, BS 330 TO 336 AND BS 277 TO 294 ON STRINGER 23L     REPAIRED IAW ER/A 565497-14,  REV ORIGINAL,  ETI-37-18-335,  REV 3, ER/A 565487-14, REV ORIGINAL, & ETI-37-18-332 REV 3.
